# SDR QXEA2017071000462

- Difficulty date: July 7, 2017
- Submitted: July 10, 2017
- Operation: Air carrier
- Aircraft: N403QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4037
- Aircraft time: 38,343 hours, 40,443 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Unsecure
- Location: Aft Pax
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

MASTER CAUTION ILLUMINATED DURING TAKEOFF FOR FUSELAGE DOOR.  ABORTED TAKEOFF AT APPROXIMATELY 85 TO 100 KTS.  MASTER WARNING INTERMITTENT WHILE TAXING BACK TO GATE.  REMOVED FROM SERVICE.  FLIGHT ATTENDANT REPORTED FINDING AFT PAX DOOR NOT FULLY LOCKED DURING TAXI IN. COMPLIED WITH OPERATIONAL TEST OF AFT PAX DOOR IAW AMM 52-12-00-710-802. OPS CHECKED GOOD.  NO DEFECTS NOTED. NO PARTS REPLACED. AIRCRAFT RETURNED TO SERVICE.
